MathSciNet Relay Station
MathSciNet bibliographic data
MR148232 65.67
Parter, Seymour V. Stability, convergence, and pseudo-stability of finite-difference equations for an over-determined problem. Numer. Math. 4 1962 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement